MAUDE Adverse Event Report: TERUMO MEDICAL CORPORATION RADIFOCUS INTRODUCER II KIT; INTRODUCER, CATHETER

TERUMO MEDICAL CORPORATION RADIFOCUS INTRODUCER II KIT; INTRODUCER, CATHETER
Model Number N/A
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Lot number: potential lot number provided.Implanted date: device was not implanted.Explanted date: device was not explanted.The actual device was not returned; therefore, an evaluation of the actual device was unable to be conducted.A review of the device history record of the potential product code/lot# combination was conducted with no findings.With no return of the actual device, the exact cause of the reported event cannot be definitively determined based on the available information.
 
Event or Problem Description
The user facility reported that when the ik valve was turned off to the patient, and had been flushed, blood was still getting into the sheath.The physician was concerned that clots build up in the sheath and then when he advances the catheter, he is pushing the clot up the aorta with the catheter.Additional information was received on 08jan2020.The case was reported to be either a heart catheterization or a peripheral leg case.The case was successful and was completed with the same sheath.The event did not lead to blood loss, the patient was in stable condition.

Brand Name
RADIFOCUS INTRODUCER II KIT
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
TERUMO MEDICAL CORPORATION
950 elkton blvd.
elkton MD 21921
MDR Report Key9649237
Report Number1118880-2020-00024
Device Sequence Number11460862
Product Code DYB
UDI-Device Identifier00389701007472
UDI-Public00389701007472
Combination Product (Y/N)N
Initial Reporter StateMS
Initial Reporter CountryUS
PMA/510(K) Number
K954234
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 01/30/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/31/2020
Device Model NumberN/A
Device Catalogue NumberRSS602
Device Lot NumberXM23
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/07/2020
Initial Report FDA Received Date01/30/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1